# SDR VIBR20150304002

- Difficulty date: January 26, 2015
- Submitted: March 4, 2015
- Operation: General aviation
- Aircraft: N404BY
- Make and model: Cessna 650
- Aircraft serial: 6500152
- Aircraft time: 10,171 hours, 7,233 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Detached
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT'S RT SEAT BELT CAME UNTHREADED FROM FRICTION HARDWARE.  EXAMINATION OF BELT REVEALED RUNNING END OF WEB DOES NOT HAVE MATERIAL SEWN BACK UPON ITSELF.  BELT WAS REWEBBED.
